Alert archive / Missouri / River Flood Warnings in 2017

River Flood Warning 157, NWS Kansas City, MO

July 27, 2017Jackson County, Missouri

NWS Kansas City, MO issued this river flood warning at Jul 27, 2017, 7:41 AM CDT for Jackson County, Missouri. It took effect at Jul 27, 2017, 10:57 AM CDT. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jul 27, 2017, 7:41 AM CDT (12:41 UTC)
In effect from
Jul 27, 2017, 10:57 AM CDT
Expired
Jul 28, 2017, 5:40 PM CDT
In force
31 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

County Jackson County, MO

The radar

The Pleasant Hill radar (KEAX), 31 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blue River at 71 Highway (KNYM7).

Action stage
22 ft
Minor stage
27 ft
Moderate stage
36 ft
Major stage
38 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06893510, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

225 
WGUS43 KEAX 271241
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
741 AM CDT Thu Jul 27 2017



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  Blue River At 71 Highway affecting Jackson County.
  Blue River At 63rd Street affecting Jackson County.
  Blue River at Colorado Avenue affecting Jackson County.
  Blue River At Stadium Drive affecting Jackson County.
  Blue River at 12th Street affecting Jackson County.

...Forecast flooding changed from Minor to Major severity for the 
following rivers in Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC101-159-281241-
/O.EXT.KEAX.FL.W.0148.170727T1239Z-170729T2320Z/
/VLYM7.3.ER.170727T1121Z.170728T0000Z.170728T2320Z.NR/
741 AM CDT Thu Jul 27 2017

...Forecast flooding increased from Minor to Major severity...
The Flood Warning continues for 
 The Blackwater River at Valley City.

* from this morning to Saturday evening.
* At  7:00 AM Thursday the stage was 23.3 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Major flooding is forecast.
* Forecast...The river will continue rising to near 33.3 feet by this
  evening. The river will fall below flood stage Friday evening.
* At 31.0 feet...Extensive flooding of rural property and many roads 
  occurs.
* At 25.0 feet...County Highway E near Valley City and Highway 23 
  near the Perry State Wildlife Area are under water.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   23.3   Thu 07 AM   33.3 this evening
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC095-281240-
/O.NEW.KEAX.FL.W.0157.170727T1557Z-170728T2240Z/
/KNYM7.1.ER.170727T1557Z.170727T1900Z.170727T2240Z.NR/
741 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blue River At 71 Highway.
* from this morning to Friday afternoon.
* Flood stage is 61.0 feet.
* Forecast...The river is forecast to have a maximum value of 64.6 
  feet this afternoon.
* At 61.0 feet...Low-lying areas in the vicinity of Hickman Mills 
  Drive, 85th Street, and 71 Highway begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  71 Highway      61                      64.6 this afternoon
     
&&
  
LAT...LON 3900 9455 3899 9451 3896 9453 3897 9457

  

$$

MOC095-281240-
/O.NEW.KEAX.FL.W.0158.170727T1948Z-170728T2234Z/
/KAYM7.1.ER.170727T1948Z.170727T2100Z.170727T2234Z.NO/
741 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blue River At 63rd Street.
* from this afternoon to Friday afternoon.
* Flood stage is 48.0 feet.
* Forecast...The river is forecast to have a maximum value of 48.5 
  feet late this afternoon.
* At 48.0 feet...Low-lying areas in the vicinity of 63rd Street begin
  to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  63rd Street     48                      48.5 late this afternoon
     
&&
  
LAT...LON 3900 9455 3903 9455 3902 9450 3899 9451

  

$$

MOC095-280606-
/O.NEW.KEAX.FL.W.0159.170727T2021Z-170728T0606Z/
/BVCM7.1.ER.170727T2021Z.170727T2200Z.170728T0006Z.UU/
741 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blue River at Colorado Avenue.
* from this afternoon to late tonight.
* Flood stage is 56.0 feet.
* Forecast...The river is forecast to have a maximum value of 57.1 
  feet late this afternoon.
* At 56.0 feet...Flood waters approach Denver Avenue.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast
     
&&
  
  

Blue River
LAT...LON 3903 9455 3904 9453 3904 9449 3902 9450


$$

MOC095-281240-
/O.NEW.KEAX.FL.W.0160.170727T1912Z-170729T0210Z/
/KSDM7.1.ER.170727T1912Z.170727T2200Z.170728T0210Z.NO/
741 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blue River At Stadium Drive.
* from this afternoon to Friday evening.
* At  6:30 AM Thursday the stage was 28.3 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* At 35.2 feet...Water reaches the bottom of the Stadium Drive 
  bridge.
* At 32.0 feet...A low-lying area on the east side of the river near 
  Stadium Drive begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Stadium Drive   33   28.3   Thu 06 AM   35.8 late this afternoon
     
&&
  
LAT...LON 3904 9453 3907 9452 3906 9448 3904 9449

  

$$

MOC095-281240-
/O.NEW.KEAX.FL.W.0161.170727T2250Z-170729T0124Z/
/KCTM7.1.ER.170727T2250Z.170728T0000Z.170728T0124Z.NO/
741 AM CDT Thu Jul 27 2017

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The Blue River at 12th Street.
* from this afternoon to Friday evening.
* At  6:45 AM Thursday the stage was 25.1 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* At 30.0 feet...Low-lying areas near 12th Street begin to flood. 
  When the Missouri River is high, the flood waters from the Blue 
  river may approach the top of the flood wall on the west bank of 
  the Blue River near the Wilson Avenue bridge.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  12th Street     30   25.1   Thu 07 AM   30.4 this evening
     
&&
  
LAT...LON 3909 9451 3912 9451 3913 9448 3912 9446 3909 9448

  

$$
2 follow-up statements
412 
WGUS83 KEAX 271715
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
1215 PM CDT Thu Jul 27 2017



...The Flood Warning is cancelled for the following rivers in 
Kansas...Missouri...

  Blue River near Stanley affecting Johnson and Jackson Counties.

  Blue River at Bannister Road affecting Johnson and Jackson 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blue River at Blue Ridge Boulevard affecting Jackson County.
  Blue River At 71 Highway affecting Jackson County.
  Blue River At 63rd Street affecting Jackson County.
  Blue River at Colorado Avenue affecting Jackson County.
  Blue River At Stadium Drive affecting Jackson County.
  Blue River at 12th Street affecting Jackson County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-281715-
/O.EXT.KEAX.FL.W.0155.000000T0000Z-170730T0921Z/
/BLRM7.2.ER.170727T1159Z.170728T0600Z.170729T0921Z.UU/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Big Creek at Blairstown.
* until late Saturday night.
* At 12:00 PM Thursday the stage was 24.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 27.5 feet by 
  early Friday morning. The river will fall below flood stage 
  Saturday morning.
* At 26.0 feet...Many farm levees along Big Creek are overtopped. 
  Flooding of rural areas behind the levees occurs.
* At 23.0 feet...Flooding occurs at the west approach to the N 
  Highway bridge located 0.2 miles west of Blairstown. Flooding also 
  occurs across B Highway near Big Creek which is several miles 
  northwest of Blairstown.
* At 20.0 feet...The west bank of the creek begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   24.1   Thu 12 PM   27.5 early Friday morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

KSC091-MOC095-271745-
/O.CAN.KEAX.FL.W.0150.000000T0000Z-170728T1956Z/
/STAK1.2.ER.170727T1025Z.170727T1246Z.170727T1629Z.UU/
1215 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River near Stanley.
* At 12:01 PM Thursday the stage was 15.0 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:29 AM Thursday.
* Forecast...The river will continue to fall to 3.2 feet by Friday 
  morning.
* At 16.0 feet...Farmland adjacent to the Blue River floods.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Stanley         16   15.0   Thu 12 PM   13.8 this afternoon
     
&&
  
LAT...LON 3883 9469 3885 9463 3880 9463 3879 9467

  

$$

MOC095-281715-
/O.CON.KEAX.FL.W.0151.000000T0000Z-170728T2247Z/
/KBRM7.1.ER.170727T1057Z.170727T1800Z.170727T2247Z.UU/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River at Blue Ridge Boulevard.
* until Friday afternoon.
* At 12:00 PM Thursday the stage was 37.7 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 38.6 feet by this
  afternoon. The river will fall below flood stage late this 
  afternoon.
* At 38.6 feet...Blue Ridge Boulevard on the west side of the bridge 
  begins to flood.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments on holmes road begin to flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge 
  begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Blue Ridge Bou  35   37.7   Thu 12 PM   38.6 this afternoon
     
&&
  
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453

  

$$

KSC091-MOC095-271745-
/O.CAN.KEAX.FL.W.0156.000000T0000Z-170728T1740Z/
/KCCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1215 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River at Bannister Road.
* At 11:45 AM Thursday the stage was 33.5 feet.
* Flood stage is 34.0 feet.
* Forecast...The river will crest below flood stage with a value of 
  33.9 feet this afternoon.
* At 34.0 feet...Woodlands along the river are flooded. Water may 
  also approach flood stage at 71 highway and other downstream 
  locations.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Bannister Road  34   33.5   Thu 12 PM   33.9 this afternoon
     
&&
  
LAT...LON 3885 9463 3896 9458 3894 9453 3884 9459 3880 9463

  

$$

MOC095-281714-
/O.CON.KEAX.FL.W.0157.000000T0000Z-170728T2240Z/
/KNYM7.1.ER.000000T0000Z.170727T1900Z.170727T2240Z.NR/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River At 71 Highway.
* Flood stage is 61.0 feet.
* Forecast...The river is forecast to have a maximum value of 64.6 
  feet this afternoon.
* At 61.0 feet...Low-lying areas in the vicinity of Hickman Mills 
  Drive, 85th Street, and 71 Highway begin to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  71 Highway      61                      64.6 this afternoon
     
&&
  
LAT...LON 3900 9455 3899 9451 3896 9453 3897 9457

  

$$

MOC095-281714-
/O.CON.KEAX.FL.W.0158.170727T1948Z-170728T2234Z/
/KAYM7.1.ER.170727T1948Z.170727T2100Z.170727T2234Z.NO/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River At 63rd Street.
* until Friday afternoon.
* Flood stage is 48.0 feet.
* Forecast...The river is forecast to have a maximum value of 48.5 
  feet late this afternoon.
* At 48.0 feet...Low-lying areas in the vicinity of 63rd Street begin
  to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  63rd Street     48                      48.5 late this afternoon
     
&&
  
LAT...LON 3900 9455 3903 9455 3902 9450 3899 9451

  

$$

MOC095-280606-
/O.CON.KEAX.FL.W.0159.170727T2021Z-170728T0606Z/
/BVCM7.1.ER.170727T2021Z.170727T2200Z.170728T0006Z.UU/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River at Colorado Avenue.
* from this afternoon to late tonight.
* Flood stage is 56.0 feet.
* Forecast...The river is forecast to have a maximum value of 57.1 
  feet late this afternoon.
* At 56.0 feet...Flood waters approach Denver Avenue.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast
     
&&
  
  

Blue River
LAT...LON 3903 9455 3904 9453 3904 9449 3902 9450


$$

MOC095-281714-
/O.CON.KEAX.FL.W.0160.170727T1912Z-170729T0210Z/
/KSDM7.1.ER.170727T1912Z.170727T2200Z.170728T0210Z.NO/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River At Stadium Drive.
* until Friday evening.
* At 11:30 AM Thursday the stage was 28.8 feet.
* Flood stage is 33.0 feet.
* Minor flooding is forecast.
* At 35.2 feet...Water reaches the bottom of the Stadium Drive 
  bridge.
* At 32.0 feet...A low-lying area on the east side of the river near 
  Stadium Drive begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Stadium Drive   33   28.8   Thu 11 AM   35.8 late this afternoon
     
&&
  
LAT...LON 3904 9453 3907 9452 3906 9448 3904 9449

  

$$

MOC095-281714-
/O.CON.KEAX.FL.W.0161.170727T2250Z-170729T0124Z/
/KCTM7.1.ER.170727T2250Z.170728T0000Z.170728T0124Z.NO/
1215 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River at 12th Street.
* from this afternoon to Friday evening.
* At 11:45 AM Thursday the stage was 25.2 feet.
* Flood stage is 30.0 feet.
* Minor flooding is forecast.
* At 30.0 feet...Low-lying areas near 12th Street begin to flood. 
  When the Missouri River is high, the flood waters from the Blue 
  river may approach the top of the flood wall on the west bank of 
  the Blue River near the Wilson Avenue bridge.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  12th Street     30   25.2   Thu 12 PM   30.4 this evening
     
&&
  
LAT...LON 3909 9451 3912 9451 3913 9448 3912 9446 3909 9448

  

$$
455 
WGUS83 KEAX 271944
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
244 PM CDT Thu Jul 27 2017



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blue River At 71 Highway affecting Jackson County.

  Blue River At 63rd Street affecting Jackson County.

  Blue River at Colorado Avenue affecting Jackson County.

  Blue River At Stadium Drive affecting Jackson County.

  Blue River at 12th Street affecting Jackson County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Blue River at Blue Ridge Boulevard affecting Jackson County.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC095-281944-
/O.EXT.KEAX.FL.W.0151.000000T0000Z-170728T2330Z/
/KBRM7.1.ER.170727T1057Z.170727T1330Z.170727T2330Z.UU/
244 PM CDT Thu Jul 27 2017

The Flood Warning continues for
  The Blue River at Blue Ridge Boulevard.
* until Friday evening.
* At  2:00 PM Thursday the stage was 37.8 feet.
* Flood stage is 35.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* At 36.5 feet...Red bridge road begins to flood.
* At 36.0 feet...Low-lying apartments on holmes road begin to flood.
* At 35.3 feet...Recreation area on the northwest side of the bridge 
  begins to flood.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Blue Ridge Bou  35   37.8   Thu 02 PM   37.6 late this afternoon
     
&&
  
LAT...LON 3895 9458 3897 9457 3896 9453 3894 9453

  

$$

MOC095-272014-
/O.CAN.KEAX.FL.W.0157.000000T0000Z-170728T2240Z/
/KNYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River At 71 Highway.
* Flood stage is 61.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 57.5 feet late this afternoon.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  71 Highway      61                      57.5 late this afternoon
     
&&
  
LAT...LON 3900 9455 3899 9451 3896 9453 3897 9457

  

$$

MOC095-272014-
/O.CAN.KEAX.FL.W.0158.000000T0000Z-170728T2234Z/
/KAYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River At 63rd Street.
* Flood stage is 48.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 43.5 feet late this afternoon.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  63rd Street     48                      43.5 late this afternoon
     
&&
  
LAT...LON 3900 9455 3903 9455 3902 9450 3899 9451

  

$$

MOC095-272014-
/O.CAN.KEAX.FL.W.0159.000000T0000Z-170728T0606Z/
/BVCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
244 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River at Colorado Avenue.
* Flood stage is 56.0 feet.
* Forecast...The river is forecast below flood stage with a maximum 
  value of 51.5 feet late this afternoon.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast
     
&&
  
  

Blue River
LAT...LON 3903 9455 3904 9453 3904 9449 3902 9450


$$

MOC095-272014-
/O.CAN.KEAX.FL.W.0160.000000T0000Z-170729T0210Z/
/KSDM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River At Stadium Drive.
* At  1:30 PM Thursday the stage was 30.2 feet.
* Flood stage is 33.0 feet.
* Forecast...Remain below flood stage and rise to near 31.0 feet late
  this afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  Stadium Drive   33   30.2   Thu 01 PM   31.0 late this afternoon
     
&&
  
LAT...LON 3904 9453 3907 9452 3906 9448 3904 9449

  

$$

MOC095-272014-
/O.CAN.KEAX.FL.W.0161.000000T0000Z-170729T0124Z/
/KCTM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
244 PM CDT Thu Jul 27 2017

The Flood Warning is cancelled for
  The Blue River at 12th Street.
* At  1:45 PM Thursday the stage was 26.6 feet.
* Flood stage is 30.0 feet.
* Forecast...Remain below flood stage and rise to near 28.0 feet late
  this afternoon.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blue River
  12th Street     30   26.6   Thu 02 PM   28.0 late this afternoon
     
&&
  
LAT...LON 3909 9451 3912 9451 3913 9448 3912 9446 3909 9448

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jul 27, 6:32 AM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 27, 6:32 AM CDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
632 AM CDT Thu Jul 27 2017

.Discussion...
Issued at 345 AM CDT THU JUL 27 2017

Very heavy rain is tracking across extreme eastern KS into
western MO this morning where a rather strong low-level jet has
been feeding copious amounts of moisture into a cold front that is
slowly making its way southward. Widespread rainfall amounts of 3
to 5 inches have fallen across the entire KC metro eastward into
Lafayette County, with some reports over 7 inches. Flash flooding
is ongoing and will remain a problem for a few more hours.

Heaviest precipitation will gradually shift southeast into areas
south and east of KC early through sunrise and lose some of its
punch as the LLJ starts to veer and convergence weakens. A few
showers and storms could redevelop this afternoon mainly south of
a Harrisonville to Macon line where there will be some lingering
weak instability, but shear will be weak and these storms are
unlikely to be strong.

Cold front will continue making its way southward into the Ozarks
tonight while a large area of high pressure builds into the Upper
Midwest. This feature will maintain its hold on much of the area
for several days as the upper level pattern will undergo very
little change into early next week. The result will be a prolonged
stretch of cooler than average temperatures with highs in the 80s
through Wednesday with comfortable humidity levels. Precipitation
chances will be low to none through the period.

&&

.Aviation...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 632 AM CDT THU JUL 27 2017

Thunderstorms have exited the KC area, and while there could be
an isolated shower or two this afternoon, most areas should be dry
for the rest of the day. IFR ceilings will persist for another
hour or two before clouds gradually lift to VFR and become
scattered this afternoon.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Flash Flood Watch until 7 AM CDT this morning for KSZ057-103>105.

MO...Flash Flood Watch until 7 AM CDT this morning for MOZ028>030-
     037>039-043-044.

&&

Discussion...Hawblitzel
Aviation...Hawblitzel
Hazardous weather outlook, Jul 27, 4:53 AM CDT, 2 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
453 AM CDT Thu Jul 27 2017

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-281000-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
453 AM CDT Thu Jul 27 2017

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Thunderstorms with very heavy rain will impact areas south and
 southeast of Kansas City early this morning. These storms produced
 widespread flooding problems across the Kansas City metro area into
 Lafayette County overnight where areas of high water may linger for
 much of the day.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

 No hazardous weather is expected at this time.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Local storm report, Jul 27, 5:24 AM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
524 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0524 AM     FLASH FLOOD      5 NW GRANDVIEW          38.94N 94.60W
07/27/2017                   JACKSON            MO   BROADCAST MEDIA

            FLASH FLOODING ALONG INDIAN CREEK INUNDATING
            BUSINESSES AT 103RD AND WORNALL.

&&
Local storm report, Jul 27, 5:38 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
538 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 AM     FLASH FLOOD      2 SSE BATES CITY        38.97N 94.06W
07/27/2017                   LAFAYETTE          MO   EMERGENCY MNGR

            HWY TT IMPASSIBLE WITH WATER RESCUE IN
            PROGRESS.

&&
Local storm report, Jul 27, 5:46 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
546 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      1 ESE LEVASY            39.13N 94.11W
07/27/2017                   JACKSON            MO   FIRE DEPT/RESCUE

            US 24 CLOSED AT JACKSON LAFAYETTE COUNTY
            LINE DUE TO FLOODING.

&&
Local storm report, Jul 27, 5:53 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
553 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 AM     FLASH FLOOD      PLEASANT HILL           38.79N 94.26W
07/27/2017                   CASS               MO   NWS EMPLOYEE

            NUMEROUS ROADS IN PLEASANT HILL IMPASSIBLE.

&&
Local storm report, Jul 27, 5:55 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
555 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0154 AM     FLASH FLOOD      1 NE ODESSA             39.01N 93.94W
07/27/2017                   LAFAYETTE          MO   EMERGENCY MNGR

            INTERSTATE 70 CLOSED AT 38 MILE MARKER DUE
            TO FLOODING.

&&
Local storm report, Jul 27, 6:05 AM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
605 AM CDT THU JUL 27 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     FLASH FLOOD      5 NW GRANDVIEW          38.94N 94.60W
07/27/2017                   JACKSON            MO   BROADCAST MEDIA

            CAR SWEPT INTO INDIAN CREEK AT 103RD AND
            WORNALL. SEARCH AND RESCUE EFFORT UNDERWAY.
            INCIDENT BROADCAST ON LIVE TELEVISION.

&&

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 9:13 PM CDTAreal Flood AdvisoryEAXClay, Platte3 hr
Jul 26, 9:50 PM CDTFlash Flood WarningEAXClay, Jackson, Platte4 hr
Jul 26, 11:01 PM CDTFlash Flood WarningEAXClay, Jackson, Ray3 hr
Jul 27, 1:09 AM CDTSpecial Weather StatementEAXPettis51 min
Jul 27, 1:32 AM CDTFlash Flood WarningEAXJohnson, Lafayette, Pettis, Ray, Saline7 hr
Jul 27, 1:36 AM CDTFlash Flood WarningEAXClay, Jackson, Platte7 hr
Jul 27, 2:27 AM CDTFlash Flood WarningEAXJackson6 hr
Jul 27, 2:49 AM CDTRiver Flood WarningEAXJackson28 hr
Jul 27, 2:49 AM CDTRiver Flood WarningEAXJackson33 hr
Jul 27, 3:11 AM CDTFlash Flood WarningEAXCass, Johnson6 hr
Jul 27, 3:37 AM CDTRiver Flood WarningEAXJackson25 hr
Jul 27, 3:39 AM CDTRiver Flood WarningEAXJohnson, Pettis53 hr
Jul 27, 3:39 AM CDTRiver Flood WarningEAXCooper, Saline6 days
Jul 27, 4:33 AM CDTFlash Flood WarningEAXBates, Cass, Henry4 hr
Jul 27, 4:37 AM CDTRiver Flood WarningEAXJackson28 hr
Jul 27, 4:37 AM CDTRiver Flood WarningEAXJackson30 hr
Jul 27, 4:54 AM CDTRiver Flood WarningEAXJackson36 hr
Jul 27, 5:37 AM CDTRiver Flood WarningEAXClay, Platte27 hr
Jul 27, 5:51 AM CDTFlash Flood WarningEAXBates4 hr
Jul 27, 6:30 AM CDTRiver Flood WarningEAXClay, Ray29 hr
Jul 27, 7:23 AM CDTRiver Flood WarningEAXCass, Henry, Johnson3 days
Jul 27, 7:23 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson34 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson17 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson37 hr
Jul 27, 7:41 AM CDTRiver Flood WarningEAXJackson37 hr
Jul 27, 7:54 AM CDTRiver Flood WarningEAXBates, Cass, Henry4 days
Jul 27, 8:17 AM CDTFlash Flood WarningEAXClay, Jackson, Johnson, Lafayette, Platte, Ray3 hr
Jul 27, 8:55 AM CDTAreal Flood WarningEAXBates, Cass, Johnson5 hr
Jul 27, 9:19 AM CDTRiver Flood WarningEAXCarroll, Lafayette, Saline62 hr
Jul 27, 9:19 AM CDTRiver Flood WarningEAXCarroll, Chariton, Saline66 hr
Jul 27, 9:35 AM CDTAreal Flood WarningEAXBates4 hr
Jul 27, 10:55 AM CDTAreal Flood WarningEAXCass, Clay, Jackson, Johnson, Lafayette, Platte and 1 more3 hr
Jul 27, 1:43 PM CDTAreal Flood WarningEAXClay, Jackson, Platte9 hr
Jul 27, 1:46 PM CDTAreal Flood WarningEAXBates, Cass, Johnson, Lafayette, Ray48 hr

Nearby

River Flood Warnings in Missouri, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.